# SDR CALA2023062802058

- Difficulty date: June 21, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 111,609 hours, 11,474 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Part number: UNKNOWN
- Condition: Missing
- Location: Faring Panel 149
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ONE SCREW ON FARING PANEL 149AL MISSING.REPORTED BY JCAB. CHKED PANEL,NO DAMAGE.INSTALLED SCREW.OK.
